# SDR 97ZZZX3819

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 550607
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 1206P27
- Condition: Failed
- Location: Power Brake
- Part time: 492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC NOTICED POWER BRAKE PUMP STOPPED CYCLING AFTER FLIGHT, IT NORMALLY CYCLES EVERY MINUTE OR SO TO RECHARGE PRESSURE ACCUMULATOR.  LACK OF CYCLING TRACED TO OPEN PRESSURE SWITCH WHICH WAS REPLACED AND OPS RETURNED TO NORMAL.  SUBMITTER HAS HAD TO CHANGE THESE SWITCHES 15 TIMES OVER THE LAST 7 YEARS ON FLEET OF FOUR C-550'S.
